MAUDE Adverse Event Report: DENTIUMUSA SUPERLINE; DENTAL IMPLANT

DENTIUMUSA SUPERLINE; DENTAL IMPLANT
Model Number F512SWCX
Medical Device Problem Codes Failure to Osseointegrate (1863); Osseointegration Problem (3003)
Health Effect - Clinical Code Inadequate Osseointegration (2646)
Date of Event 02/07/2020
Type of Reportable Event Serious Injury
Event or Problem Description
The dental implant fx4512swc was removed on (b)(6) 2020 due to failure to osseointegrate 6 months after implantation.The patient has no significant medical history.The patient required bone augmentation for the operation.The doctor noted periodontal disease during explantation.The patient required another surgical intervention to recover.

Brand Name
SUPERLINE
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
DENTIUMUSA
6761 katella ave
cypress, ca
MDR Report Key9857617
Report Number3005503242-2020-00044
Device Sequence Number2533566
Product Code DZE
UDI-Device IdentifierD755FX4512SWC0
UDI-PublicD755FX4512SWC0
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K160965
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2020
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 03/19/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberF512SWCX
Device Catalogue NumberFX4512SWC
Device Lot NumberA29OB379S
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/17/2020
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/17/2020
Initial Report FDA Received Date03/19/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age54 YR